# SDR USAA011082

- Difficulty date: August 9, 2001
- Submitted: September 12, 2001
- Operation: Air carrier
- Aircraft: N588US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23933
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Condition: Cracked
- Location: Bs 663.75
- Part time: 41,171 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND FRAME WITH THREE CRACKS .25 INCH EACH, STRINGER CUT OUTS AT 5-2L, S-1, 5-2R STATION 663.75.  (M)
